# SDR CALA2023120803600

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27565
- Aircraft time: 88,867 hours, 21,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 113N182251
- Condition: Cracked
- Location: Panel 571bb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 571BB REINFORCEMENT FRAME CRACKED.
